# SDR EE4Y2020041611278

- Difficulty date: April 16, 2020
- Submitted: April 16, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N311GT
- Make and model: Boeing 737-400
- Aircraft serial: 26316
- Aircraft time: 61,286 hours, 35,817 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: 654654515
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRUNNION BEAM SUPPORT HOLE BORE WITH CORROSION,REPAIR. IT WAS REPAIRED FOLLOWING REPAIR INSTRUCTIONS UNDER SERVICE REQUEST: 4-4717774794 AND IAW COOPESA EO COO-EO-2020-11238-R00.(REF: JOB A1J003 ITEM 1-98).
